• Vyvgart vs Ultomiris

    Posted by Douglas Manning on November 17, 2023 at 10:38 pm

    I’m currently on a biweekly cycle of plasma Apheresis followed by an infusion of Soliris. My neurologist is suggesting I might be a good candidate for Vyvgart, but I am wondering if Ultomiris might be better since I have some success with Soliris. Has anyone had Ultomiris infusion therapy? How are you doing?

    Anne-Marie replied 2 days, 6 hours ago 11 Members · 10 Replies
  • 10 Replies
  • Lou DeYenno

    Member
    November 22, 2023 at 2:34 pm

    I’ve been receiving ultomiris for 24 weeks now (8 week cycle) and it appears to be working fine! I also take 10mg of prednisone and 180mg slow acting Mestinone daily (1x). I was on IvIG for about 2.5 yrs and it became ineffective…I’ve also had plasmapheresis during a recent flare. My symptoms have stabilized and have been very infrequent with Ultomiris… I am getting my next infusion on 11/24/23…I’m praying for remission status!

  • Charles Karcher

    Member
    November 22, 2023 at 2:41 pm

    I was on Soliris for 2 1/2 years. I switched to Ultomiris approximately 1 1/2 years ago. Ultomiris works just as effectively for me and has the advantage of being an 8 week interval between infusions. I do not understand the combo of plasmapheresis and Soliris. My neurologist put me on Soliris after plasmapheresis would only last 8-10 days and I would end back in the hospital.

  • Jerry Johnson

    Member
    November 22, 2023 at 4:38 pm

    I just started Ultomiris. The Vyvgart stopped working on me after about a year and a half. The Ultomiris seems to be working very well. While I was getting my first infusion of it, my wife said she could actually see the life coming back in me. When it was finished my eyelid no longer drooped. Next day I could chew an entire me without any trouble. Two weeks later still no symptoms. Now we wait eight weeks until next infusion. Waiting to see if it lasts. I’ll have to let you know on it.

  • Thomas

    Member
    November 22, 2023 at 4:44 pm

    I have been taking soliris for almost 2 years and it has been working well. Mg is still there but mostly in the background. My doctor just switched me to ultomiris ( infusions every 2 months instead of bi-weekly), my first dose was this Monday and things seem to be going ok. I asked my doctor about vyvgart. He said nothing scientific, but his feeling was patients complained less about MG with soliris and ultomiris than vyvgart. We are all different so one drug might not work so great with the next person.

  • Juggernaut

    Member
    November 27, 2023 at 8:44 am

    I was first diagnosed with MG 4 1/2 years ago. I had an exacerbation beginning in mid-February of this year and lasting until my first Ultomiris infusion July 10th.<div>

    <div><div>

    I recently had my 4th infusion and have been able to completely eliminate my other MG medications – 120mg of Mestinon x 4 daily and 10mg of Prednisone daily. I am now symptom free.

    Ultomiris has been a life-changer for me and I wish you the same results.

    </div></div></div>

  • Ken Reisenwweber

    Member
    November 29, 2023 at 3:13 pm

    I had been on Soliris for about a year when I tried moving to Ultomiris. Had an adverse reaction to the Ultomiris and switched back without issue. There seems to be a lot to try the new options when you have something working even if not 100 percent

  • Christine

    Member
    November 29, 2023 at 4:56 pm

    I took the Solaris about 5 years ago and had the opposite effect. In fact it made my symptoms worse. So my new Neurologist put me on Vyvgart and it worked great. My flare ups and symptoms became supressed between 30 to 50 days. I had 2 rounds of it with the same results, however my Neurologist didn’t like the fact it wasn’t lasting long enough for her. So she just recently about 8 weeks ago put me on Ultimaris and I had the same results like I did with the Solaris. My symptoms got worse again. She said that the 2 are in the same family line. My family and I were hopeful since we heard such good things and good results from the Ultimaris, however my body rejected that medicine. So we are going back to what was working some, even if it was from 30 to 50 days. I was able to talk normal again, swallow solid foods and not choke on that let alone liquids and my pills. Has anyone else had the same issue as me? I feel like nothing is working for me except the Vyvgart and even that is only short term.

  • Debbie sandwra

    Member
    November 29, 2023 at 6:18 pm

    Ultimaris did absolutely nothing for me. Vyvgart works but doesn’t last. I’m a very tough case. Struggling!

    • Tonykrony

      Member
      November 30, 2023 at 8:10 am

      Not much has worked for me either, but Vyvgart has made symptoms easier to handle. But….it doesn’t last either in my body. I was first taking infusions every 60 days, started in 10/22, work pretty good at first, then I struggled hard with my symptoms returning about 10 to 12 days before the next infusion. So now I’m doing Vyvgart every 30 days. It’s been much better lasting the whole 30 days between infusions. Fatigue, double vision, breathing issues, during exercise and exertion are still issues I deal with daily, but I’m feeling better more days than not feeling good.

  • Anne-Marie

    Member
    May 15, 2024 at 4:03 pm

    What are anyone’s experiences in changing over from older immunesupressants to the newer compliment inhibitors ( Solaris or ultimoris or ziucoplan ) or FcRn (vygart or rystiggo/rozanolixumab). I am in Australia where there is limited experience and availability of these.

    I take maximal doses of mycophenolate, rituximab, IVIG 4 weekly and Mestinon 180 mg every 3 h and require Mestinon more often in the last week of the IVIG cycle, or to exercise. I still get droopy eyes when reading/ watching Tv or driving or if I delay Mestinon, and leg greater than arm weakness and fatigue when I overdo it.

    I’m worried the newer drugs may be no better than what I’m already on.

    Do people get their compliment levels checked at all ? I know they get their IgG levels checked.

Log in to reply.